RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 44, Number 4  


Boris Nikolaevich Chetverushkin (on the occasion of his sixtieth birthday)
579
On the Tikhonov regularization in spaces of differentiable functions
G. V. Khromova
581
Sensitivity analysis for abnormal optimization problems with a cone constraint
A. V. Arutyunov, A. F. Izmailov
586
Convergence of an iterative method for a programming problem, which is constrained by a convex smooth surface
V. I. Zabotin, Yu. A. Chernyaev
609
Search for weakly effective solutions
Ya. I. Rabinovich
613
Construction of three-dimensional sections in the analysis of the efficiency of complex multidimensional systems, based on parametric optimization algorithms
A. V. Volodin, V. E. Krivonozhko, D. A. Ryzhikh, O. B. Utkin
623
On the implementation of an elimination method in linear problems with inexactly specified initial data
A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno
640
On a system of two singularly-perturbed second order quasilinear equations
A. B. Vasil'eva
650
Contrast step-like structures with stretched variables depending on various power of the perturbation parameter
E. E. Bukzhalev
662
Splitting types of vector bundles constructed from monodromy of a given Fuchsian system
A. A. Ryabov
676
On a case of equivalence between the collocation method and the Galerkin method
D. V. Savostyanov, E. E. Tyrtyshnikov
686
Nonlinear loaded equations and inverse problems
A. I. Kozhanov
694
On the asymptotics of the eigenvalues of the Laplacian in a domain with the Neumann condition on a cut-out thin tube
M. Yu. Planida
717
The method of integro-differential equations and continued fractions in the problem of parametric excitation of waves
S. M. Zen'kovskaya, V. I. Yudovich
731
Free oscillations of a low-viscosity liquid in a vessel partially filled with a porous medium
A. V. Kravtsov, S. Ya. Sekerzh-Zen'kovich
746
Transformation of evanescent waves near a layered bed
N. V. Grishina, Yu. A. Erëmin, A. G. Sveshnikov
752
In memory of Sergeĭ Aleksandrovich Ivanenko
M. K. Kerimov, A. A. Charakhch'yan
764
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020